MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter separated and broke.A 135/20 renegade hi-flo kit was selected for use.During preoperation, it was noted that the catheter separated and broke when removed out of the protective hoop.The device did not go into the patient.No patient complications reported.
 
Event or Problem Description
It was reported that the catheter separated and broke.A 135/20 renegade hi-flo kit was selected for use.During prepation, it was noted that the catheter separated and broke when removed out of the protective hoop.The device did not go into the patient.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The tip, inner/outer shaft, and hoop were microscopically and visually inspected.Inspection revealed the inner and outer shaft stretched for a length of approximately 43cm, with the outer shaft separated at the strain relief and 51.7cm from the strain relief.Inspection of the remainder of the device, apart from the damage observed revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8864602
Report Number2134265-2019-09279
Device Sequence Number2196324
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0023731130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1